# SDR AALA20161202008

- Difficulty date: November 29, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 10,680 hours, 2,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RIGHT EXIT SIGN ON R4 DOOR IS DAMAGED.  REMOVED AND REPLACED EXIT MARKER ASSEMBLY AND ACCOMPLISHED OPS TEST IAW AMM 33-51-13. SYSTEM CHECKED NORMAL.
